# SDR HNAA0400162

- Difficulty date: November 28, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N966HA
- Make and model: Dhav DHC8201
- Aircraft serial: 452
- Aircraft time: 12,981 hours, 14,364 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Misrouted
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NOSE GEAR WOULD NOT RETRACT ON TAKEOFF.  REROUTED WIRE HARNESS SUPPORT ASSY BLEED NR 2 HYDRAULIC SYSTEM AS REQUIRED.  SWUNG GEAR, OPS CHECK GOOD.
